Skip to content

Drug interactions

Lenacapavir + Repaglinide

Severity: Moderate

Lenacapavir and Repaglinide: moderate interaction.

Last updated

For healthcare professionals — reference only. This page is a brief summary, not medical advice and not a substitute for official labeling or clinical judgement. Always verify before prescribing or dispensing.

Summary

Lenacapavir is a moderate CYP3A inhibitor and may increase repaglinide concentrations. This can enhance glucose lowering and cause hypoglycemia.

What this interaction means in plain words

Lenacapavir and Repaglinide can affect each other. The combination is often manageable, but it may need a change of dose, a change of timing, or extra checks while both are taken.

Lenacapavir belongs to Anti Virals; Repaglinide belongs to Endocrine.

Evidence level: Moderate

Why it happens

Lenacapavir inhibits CYP3A4, decreasing the metabolism of repaglinide.

What to do

Monitor blood glucose after starting lenacapavir and reduce the repaglinide dose if hypoglycemia occurs. Educate the patient on hypoglycemia signs.

What to ask your pharmacist

  • Should I take them at different times of day?
  • Does the dose of either medicine need to change?
  • Is there anything I should avoid, such as alcohol or certain foods, while on both?

Bring a full list of your medicines, including over-the-counter products, supplements and herbal remedies, to every pharmacy visit.

Pro+ members

Unlock the full page

Create an account and start a Pro+ trial to unlock the full management advice for Lenacapavir and Repaglinide, the additional notes, the evidence detail and the whole-prescription interaction checker.

  • Full clinical management advice
  • Additional notes
  • Evidence detail
  • Interaction checker for a whole prescription

Try Pro+ free for 14 days on the web. No card needed.

Frequently asked questions

Can I take Lenacapavir with Repaglinide?

MediHelp rates the interaction as moderate. Lenacapavir and Repaglinide can affect each other. The combination is often manageable, but it may need a change of dose, a change of timing, or extra checks while both are taken. Lenacapavir is a moderate CYP3A inhibitor and may increase repaglinide concentrations. This can enhance glucose lowering and cause hypoglycemia.

How serious is the interaction between Lenacapavir and Repaglinide?

MediHelp rates it moderate, on a four-level scale (minor, moderate, major, contraindicated) based on published labels and references. What to do, in brief: Monitor blood glucose after starting lenacapavir and reduce the repaglinide dose if hypoglycemia occurs. Educate the patient on hypoglycemia signs.

What other medicines interact with Repaglinide?

MediHelp also lists interactions of Repaglinide with, for example, Gemfibrozil, Clarithromycin, Clopidogrel. The full list is on the Repaglinide page.

Full monographs, dosing and an interaction checker in the MediHelp app

Open the complete reference, check multi-drug interactions and use dosing tools in the MediHelp app.

Browse A–Z · Drug interactions

Get the app Sign in